Doctor insights on:
Why Am I Having Brown Discharge While Taking Antibiotics
Hopefully you had a: Test of cure after you took the antibiotics because if you did not u still may have chlamydia or you may have a different non std vaginal or cervical infection or both, please see your gyn tom for vaginal cultures to r/o chlamydia and other stds and non std bacteria. ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Sometimes the: Antibiotic can lead to an overgrowth of vaginal yeast. Symptoms of a yeast infection may include: burning, redness ; itching of the vulva; burning with urination ; vaginal intercourse ; a clumpy, white, vaginal discharge with no odor. Sometimes the discharge isn’t apparent. ...Read more
I have been taking generess feel birth control for two weeks and I have been having cramps, brown discharge, nausea, not hungry is this normal?
Yes: Keep taking your pill. The first couple months are a "breaking in period". The longer you are on the pill, the more things will stabilize. ...Read more
I stop taking birth control pills and now I am 10 days late of my period and I am now having discharge of ovulating. Could I be pregnant?
Take a test: IF you stopped taking birth control pills and had intercourse then pregnancy is of course one possibility. If you think you might be pregnant check then check a home pregnancy test. They are cheap, reliable and available at any pharmacy. Vaginal discharge can be a sign of infection. Schedule a visit for testing ...Read more
I recently stopped taking my birth control pills and had a period while i was taking them. Now i'm having thick white mucus discharge?
Usually normal: Sometimes when you are changing birth control pills, going off of them, your body may take a few weeks or months to get to a more normal regular period routine. Talk with your doctor about questions. Be careful you may get pregnant easily. ...Read more
35 weeks pregnant. I am having this watery discharge, no odor but it's uncomfortable I was told I have BV taking metronidazole 500mg Is that normal?
Call your OB MD: You need to contact your OB MD to make sure that you do not have ruptured or leaking membranes which can cause a significant infection. While there, make sure the BV is also gone. ...Read more
I have been having strong smelling, brown colored discharge for about 3 weeks. I am on birth control and I doubt I am pregnant. What could it be?
See below: You need to be seen.Get a more detailed answer ›
I have been having brown discharge and stomach cramps after I stopped taking penicillin. I took birth control everyday on time and used condoms too. ?
Should I be worried if I am bleeding after my period stopped for 4 days? I am on depo and having trouble with it!?
Implantation: Brown discharge a few days after your period is normal for most people. When this discharge occurs more than 7 days after your period, however, this is when you should see your doctor. In some cases, brown spotting days after your period can be a sign of pregnancy. This brown discharge is also referred to as implantation bleeding. Your doctor will test for pregnancy and other things if necessary. ...Read moreSee 1 more doctor answer
Don't know.: When pregnant, vaginal discharge is thin, white ; milky. But because this is not a diagnostic symptom, a pregnancy test should be taken if you miss your period. Leukorrhea is normal vaginal discharge (d/c). D/c is composed of cellular debris, vaginal secretions ; bacteria ; is stimulated by ^ vaginal blood flow ; ^ estrogen. D/c ^ is seen w ovulation (clear ; like uncooked egg whites), clear/. ...Read more
I had dark brown discharge for one day. I am taking antibiotics for fever. Is it bec of tht or am i pregnant?
I am having breakthrough bleeding after 5 days of taking plan b...Does it indicate that I am pregnant?
Irregular menses: Irregular menses/heavy bleeding/delayed menses(>7days)/lower abdominal pain are common side effects of plan b.If you took the Plan B within 72 hours of unprotected sex then the possibility of pregnancy is low. Do a pregnancy test if worried. See your doctor to discuss which birth control is right for you(plan b should not be used as routine contraceptive) practice safe sex (use condoms).Take care. ...Read moreSee 1 more doctor answer
I have had c.diff before and I am having awful diarrhea after taking keflex I have been taking probiotics but nothing is helping what should I do?
I am 37 weeks ppregnant an I am having period like cramps and white slimy discharge iwas wanting to know why?
- Talk to a doctor live online for free
- Why am i having brown discharge and no period?
- Why am i having a brown discharge?
- Why am i having dark brown discharge?
- Ask a doctor a question free online
- Why am i having brown discharge before my period?
- Why am i having brown discharge after my period?
- Why am i having brown discharge 2 weeks before period?
- Why am i discharging brown blood randomly?
- Talk to a infectious disease specialist online